# SDR SWAA2025100219114

- Difficulty date: September 28, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8578Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 64349
- Aircraft time: 23,592 hours, 12,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ABOVE 17D OVERHEAD BIN FELL OUT.  OK TO CONTINUE IAW MEL 33-15-02 SP NR 1 AUTH 283268.
